Sumo L Strawberry Flavour Drops 15ml

Fever

Best Price*  ₹ 21.74
MRP ₹27.18
(Inclusive of all taxes) * Mkt: Alkem Laboratories Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


What is SUMO L?

  • SUMO L contains Paracetamol which belongs to the class of medicines called analgesics and antipyretics
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What SUMO L is used for?

It is used in the treatment of,

  • fever and pain, tonsilitis, upper respiratory tract infection,
  • post-immunization reactions
  • post-operative fever, after tonsillectomy
  • other conditions, where patient is unable to take oral medications

It is also used in the prevention of febrile convulsion, headache, cold, sinusitis, muscle pain, arthritis and toothache

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor before taking this medicine, if you:

  • an allergic reaction to Paracetamol or to any of the ingredients in this medicine
  • have liver or heart problems
  • have kidney problems
  • have anemia
  • If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor before taking this medicine
  • The use of SUMO L in children and adolescents is based on age, body weight and medical conditions of the child
  • SUMO L does not affect your ability to drive or use machines

Tell your doctor about all the medicines you take including,

  • any other medicines that contain paracetamol
  • coumarin anticoagulants, such as warfarin (used to thin the blood and prevent clotting)
  • Always take this medicine exactly as your doctor has told you
  • Always use the dropper supplied with the pack 

If you take more SUMO L

  • If you take more, call your doctor or go to the nearest hospital immediately
  • Symptoms of overdosage may include nausea, vomiting, abdominal pain, diaphoresis, generalized weakness & lethargy 

If you forget to take SUMO L

  • Take the next dose when needed. Do not take a double dose to make up for a forgotten dose

If you Stop taken SUMO L

  • Do not stop taking this medicine unless told by your doctor

Like all medicines, SUMO L can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
[SERIOUS]
[COMMON]
[UNCOMMON]
  • skin eruption
  • haematological toxicity (decrease in bone marrow and blood cells, which may lead to infection, bleeding, or anemia)
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Store at room temperature (15-25°C)
  • Keep this medicine out of the reach of children

PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    25
    Ingredient
    PARACETAMOL(ACETAMINOPHEN) 100MG
    Hsn Code
    30049069
ALTERNATE BRANDS
Metacin Drops 15ml
Prescription Fever
Rs.42.00
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Sumo L Strawberry Flavour Drops 15ml

Sumo L Strawberry Flavour Drops 15ml Mkt: Alkem Laboratories Ltd

M.R.P.: Rs.27.18
Copyright© 2021. All Rights Reserved.